RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1992, том 4, выпуск 4, страницы 110–142 (Mi aa336)  

Эта публикация цитируется в 12 научных статьях (всего в 12 статьях)

Статьи

An analytic integral along the separatrix of the semistandard map:existence and an exponential estimate for the distance between the stable and unstable separatrices

V. F. Lazutkin


Аннотация: Неге I give the proof to the existence of separatrices of the semistandard map, the exponential estimate from above for the distance between the stable and unstable separatrices, and the existence of an analytical ingtegral near the unstable separatrix. These three things are necessary for obtaining the asymtotics of separatrices splittings for the standard map with small values of the parameter and for defining quantities entering the asymptotics.

Полный текст: PDF файл (1251 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1993, 4:4, 721–748

Реферативные базы данных:

Поступила в редакцию: 20.01.1992
Язык публикации: английский

Образец цитирования: V. F. Lazutkin, “An analytic integral along the separatrix of the semistandard map:existence and an exponential estimate for the distance between the stable and unstable separatrices”, Алгебра и анализ, 4:4 (1992), 110–142; St. Petersburg Math. J., 4:4 (1993), 721–748

Цитирование в формате AMSBIB
\RBibitem{Laz92}
\by V.~F.~Lazutkin
\paper An analytic integral along the separatrix of the semistandard map:existence and an exponential estimate for the distance between the stable and unstable separatrices
\jour Алгебра и анализ
\yr 1992
\vol 4
\issue 4
\pages 110--142
\mathnet{http://mi.mathnet.ru/aa336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1190785}
\zmath{https://zbmath.org/?q=an:0791.58036|0768.58017}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 4
\pages 721--748


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa336
  • http://mi.mathnet.ru/rus/aa/v4/i4/p110

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lazutkin, VF, “Homoclinic orbits in the complex domain”, International Journal of Bifurcation and Chaos, 7:2 (1997), 253  crossref  mathscinet  zmath  isi
    2. Gelfreich, VG, “Reference systems for splitting of separatrices”, Nonlinearity, 10:1 (1997), 175  crossref  mathscinet  zmath  adsnasa  isi
    3. Gelfreich, VG, “Separatrix splitting for a high-frequency perturbation of the pendulum”, Russian Journal of Mathematical Physics, 7:1 (2000), 48  mathscinet  zmath  isi
    4. Gelfreich, V, “Splitting of a small separatrix loop near the saddle-center bifurcation in area-preserving maps”, Physica D, 136:3–4 (2000), 266  crossref  mathscinet  zmath  adsnasa
    5. В. Г. Гельфрейх, В. Ф. Лазуткин, “Расщепление сепаратрис: теория возмущений, экспоненциальная малость”, УМН, 56:3(339) (2001), 79–142  mathnet  crossref  mathscinet  zmath  adsnasa; V. G. Gelfreich, V. F. Lazutkin, “Splitting of separatrices: perturbation theory and exponential smallness”, Russian Math. Surveys, 56:3 (2001), 499–558  crossref  isi  elib
    6. V. F. Lazutkin, “Splitting of separatrices for the Chirikov standard map”, Теория представлений, динамические системы. VIII, Специальный выпуск, Зап. научн. сем. ПОМИ, 300, ПОМИ, СПб., 2003, 25–55  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2687–2705  crossref
    7. “List of publications by V.  F. Lazutkin”, Теория представлений, динамические системы. VIII, Специальный выпуск, Зап. научн. сем. ПОМИ, 300, ПОМИ, СПб., 2003, 13–22  mathnet  mathscinet; J. Math. Sci. (N. Y.), 128:2 (2005), 2680–2685  crossref
    8. Lochak, P, “On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems”, Memoirs of the American Mathematical Society, 163:775 (2003), III  mathscinet  isi
    9. Baldoma, I, “Exponentially small splitting of invariant manifolds of parabolic points - Introduction”, Memoirs of the American Mathematical Society, 167:792 (2004), VII  mathscinet  isi
    10. Ajisaka, S, “Reconnection of unstable/stable manifolds of the Harper map - Asymptotics-beyond-all-orders approach”, Progress of Theoretical Physics, 116:4 (2006), 631  crossref  mathscinet  zmath  adsnasa  isi
    11. Gelfreich, V, “Analytic invariants associated with a parabolic fixed point in C-2”, Ergodic Theory and Dynamical Systems, 28 (2008), 1815  crossref  mathscinet  zmath  isi
    12. Gelfreich, V, “Width of the Homoclinic Zone in the Parameter Space for Quadratic Maps”, Experimental Mathematics, 18:4 (2009), 409  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:187
    Полный текст:87
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019